# SDR ASAA2015110813795

- Difficulty date: November 8, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 37,329 hours, 12,084 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 143A101048
- Condition: Cracked
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT TRANSITION PANEL LOWER ATTACH BRACKET CRACKED RT SIDE AT FWD PIT BULKHEAD.  ACFT GROUNDED.  R & R CRACKED BRACKET RT SIDE FWD PIT BULKHEAD AT BS 500I  IAW SRM 51-40-02 AND BAC DWG 143A1234.  REMOVED DOT .
